Paracare Cold & Flu Day + Night PE's day tablets provide temporary relief from the symptoms of cold and flu and sinus congestion such as: blocked nose, fever, body aches and pains sinus congestion and sinus pain. Night tablets also contain an antihistamine to provide relief from: itchy, watery eyes, runny nose and sneezing, therefore allows a good nights' sleep.
Adults and children 12 years and over: Take orally with water.
Day: 2 white tablets in the morning, lunchtime and afternoon every 4-6 hours as necessary.
Night: 2 pink tablets before bedtime (do not take night tablet within 4 hours of day tablet).
Maximum 6 day & 2 night tablets in 24 hours.
Each Day tablet contains: Paracetamol 500 mg, Phenylephrine hydrochloride 5 mg
Each Night tablet contains: Paracetamol 500 mg, Phenylephrine hydrochloride 5 mg, Chlorphenamine maleate 2 mg
Do not use in children under 12 years. This medicine is for the relief of minor and temporary ailments and should be used strictly as directed. If symptoms persist, see your doctor. Prolonged use without medical supervision could be harmful.
General Safety Information
- Always read the label. Use only as directed.
- Nutritional supplements may only be of assistance if the dietary intake is inadequate.
- Supplements should not be used to replace a healthy balanced diet and adequate physical exercise.
- Keep all medications and supplements out of reach of children.
- If symptoms persist see your healthcare professional.
Payment & Security
Your payment information is processed securely. We do not store credit card details nor have access to your credit card information.